1887

n Southern African Journal of HIV Medicine - Case study - a second opinion on management

Volume 9, Issue 3
  • ISSN : 1608-9693
USD

 

Abstract

Patients diagnosed with tuberculosis (TB) and then commenced on antiretroviral therapy (ART) are often on several drugs that can cause a hypersensitivity drug reaction. Such reactions may take the form of a drug rash (which may evolve to a Stevens-Johnson syndrome or toxic epidermal necrolysis), hepatitis, a drug fever or a combination of these. These reactions result in considerable morbidity directly and indirectly because they cause interruptions in optimal treatment for the TB and HIV.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/m_sajhiv/9/3/EJC65730
2008-12-01
2017-09-21

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error